# SDR GTIA2018101502891

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 45,098 hours, 20,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH DOOR SILL FRAME 16 STRINGER 23L & 23R MAX DAMAGE REFER TO APPENDIX 1 RAF 01 242927502 OPEN-REVEIWED EO 5311-1858 AND LTPR NR 5000793372-0090 AND HAVE BEEN ACCOMPLISHED.REPAIR IS CAT B REQ SUBSEQUENT INSP. IAW RDAS 805201361004/2018 ISSUEA. INSP THRESHOLD 3 YEARS. SUB INSP AT INTERVALS OF 3 YEARS INSP METHOD DVI ACFT CURRENT TIME FC 20973, FH 45096.26.
